Vanishing cohomology of singularities of mappings
Compositio Mathematica, Tome 89 (1993) no. 1, pp. 45-80
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__89_1_45_0,
author = {Goryunov, Victor and Mond, David},
title = {Vanishing cohomology of singularities of mappings},
journal = {Compositio Mathematica},
pages = {45--80},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {89},
number = {1},
mrnumber = {1248891},
zbl = {0839.32017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__89_1_45_0/}
}
Goryunov, Victor; Mond, David. Vanishing cohomology of singularities of mappings. Compositio Mathematica, Tome 89 (1993) no. 1, pp. 45-80. http://geodesic.mathdoc.fr/item/CM_1993__89_1_45_0/
